Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On a solution of the biquadratic which combines the methods of Descartes and Euler


Author: Emory McClintock
Journal: Bull. Amer. Math. Soc. 3 (1897), 389-390
DOI: https://doi.org/10.1090/S0002-9904-1897-00429-3
Errata: Bull. Amer. Math. Soc., Volume 4, Number 6 (1898), 283--283
MathSciNet review: 1557536
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1897-00429-3